# SDR FDEA201710193008

- Difficulty date: October 19, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT STA XOS 789 FOUND DOUBLER CRACK AS MARKED. DOUBLER REMOVED AND REPLACED AS PER SRM 51-35-01-0G. DOUBLER FABRICATED AS PER DWG ARB 3954 REV K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
